# SDR USAAF00059

- Difficulty date: July 30, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 71539
- Condition: Failed
- Location: Nlg Ww
- Part time: 22,055 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BHM-CLT - FLT 430 - NOSE GEAR FAILED TO RETRACT ON TAKEOFF.  BARBER POLE FOR GEAR SPEED STILL IN VIEW.  NO MFDU MESSAGE PRESENT.  RECYCLED GEAR AND NOSE GEAR CAME UP.  FLIGHT LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NLG DOOR SELECTOR VALVE.  SWUNG THE LANDING GEAR TWICE.  OPS CHECKS GOOD.  (M)
